" />
(UK)
Hi,
It is most likely that I have a severe, systemic yeast/ fungal infection of some kind. I can feel long, tube-like things which move around and I suspect my throat may look like some of the images you have on this site. I am fairly sure the infection is in my blood and brain. I think it got this bad because I self-medicated with Fluconazole, multiple times over a few years of illness. That said, I have also had lifelong symptoms.
I have started a natural parasite cleanse, which I plan to combine with the treatments you sell (I have them but have not taken them yet). Having read more information on here, I am wondering if my lion's mane supplements may be feeding a yeast/ fungal biofilm. The fruiting body supplement contains 320mg beta-glucans and 3mg Polyphenols; whilst the mycellium supplement contains 80mg beta-glucan, 35mg polyphenols and 4mg erinacine A. I also take a number of supplements with cellulose as a filler- is this also a problem? Or should I be aiming to replace more beta-glucans and cellulose, if the infection is stealing the supply my body would have otherwise used?
Thank you so much for compiling all of your (and others') research into a patient-friendly website. If I survive this, it will, at least in part, be down to the information you have provided.
Thanks,
Z
Comments for Should I stop taking Lion's Mane supplements?
|
||
|
||
Home Privacy Policy Copyright Policy Disclosure Policy Doctors Store
Copyright © 2003 - 2025. All Rights Reserved under USC Title 17. Do not copy
content from the pages of this website without our expressed written consent.
To do so is Plagiarism, Not Fair Use, is Illegal, and a violation of the
The Digital Millennium Copyright Act of 1998.